# SDR QXEA200800663

- Difficulty date: June 20, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 24,786 hours, 35,336 cycles
- Engine: Pwa PW123
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - UNUSUAL ODOR ON FLIGHT DECK ON THE GROUND.  NOT MOVING FOR 10 MINUTES WITH BOTH ENGINES AND BLEEDS RUNNING.  MAINTENANCE RAN FOR 5 MINUTES BLEED ON, 5 MINUTES BLEED OFF.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
